# SDR 10995789AA

- Difficulty date: October 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N789AA
- Make and model: Lear 24D
- Aircraft serial: 309
- Engine: Ge CJ6106
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Lt Engine
- Part time: 8,396 hours
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

LEFT ENGINE INGESTED BIRD ON TAKEOFF.  TAKEOFF ABORTED, AIRCRAFT RETURNED TO RAMP.  ENGINE WAS CLEANED, INSPECTED, AND GROUND RUN SATISFACTORY.  AIRCRAFT TEST FLOWN AND RETURNED TO SERVICE.  (X)
